Discrétisation de zeta-déterminants d'opérateurs de Schrödinger sur le tore  [ Discretisation of Schrodinger operators on torus ]
Bulletin de la Société Mathématique de France, Volume 134 (2006) no. 3, p. 327-355

We propose two results concerning the ζ-regularised determinant det ζ A of a Schrödinger operator A=Δ g +V on a compact riemannian manifold (,g). For =S 1 ×S 1 , we construct a sequence (G n ,ρ n ,Δ n ) where G n is a finite graph injected in via ρ n , in such a way that ρ n (G n ) triangulates . Δ n is a discrete laplacian on G n so that for every potential V on , the sequence det(Δ n +V) converges, after normalisation, to det ζ (Δ g +V). Last, we give on every riemannian compact manifold (,g) whose dimension is less than or equal to 3 and with a transitiv isometry group, the maximum of the determinant det ζ (Δ g +V).

Nous donnons ici deux résultats sur le déterminant ζ-régularisé det ζ A d’un opérateur de Schrödinger A=Δ g +V sur une variété compacte . Nous construisons, pour =S 1 ×S 1 , une suite (G n ,ρ n ,Δ n )G n est un graphe fini qui se plonge dans via ρ n de telle manière que ρ n (G n ) soit une triangulation de et où Δ n est un laplacien discret sur G n tel que pour tout potentiel V sur , la suite de réels det(Δ n +V) converge après renormalisation vers det ζ (Δ g +V). Enfin, nous donnons sur toute variété riemannienne compacte (,g) de dimension inférieure ou égale à 3 et de groupe d’isométries transitif, un majorant du déterminant det ζ (Δ g +V), lorsque le potentiel V est positif.

DOI : https://doi.org/10.24033/bsmf.2512
Classification:  53B21,  53C24,  94C15,  53A35,  58J40,  58J50
@article{BSMF_2006__134_3_327_0,
     author = {Chaumard, Laurent},
     title = {Discr\'etisation de zeta-d\'eterminants d'op\'erateurs de Schr\"odinger sur le tore},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {134},
     number = {3},
     year = {2006},
     pages = {327-355},
     doi = {10.24033/bsmf.2512},
     zbl = {1112.58035},
     mrnumber = {2245996},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2006__134_3_327_0}
}
Chaumard, Laurent. Discrétisation de zeta-déterminants d'opérateurs de Schrödinger sur le tore. Bulletin de la Société Mathématique de France, Volume 134 (2006) no. 3, pp. 327-355. doi : 10.24033/bsmf.2512. http://www.numdam.org/item/BSMF_2006__134_3_327_0/

[1] D. Burgheela, L. Friedlander & T. Kappeler - « On the determinant of elliptic differential and finite difference operators in vector bundles over S 1 », Comm. Math. Phys. 138 (1991), p. 1-18. | MR 1108033 | Zbl 0734.58043

[2] -, « On the determinant of elliptic boundary value problems on a line segment », Proc. Amer. Math. Soc. 123 (1995), p. 3027-3038. | MR 1301012 | Zbl 0848.34063

[3] Y. Colin De Verdière - Spectres de graphes, Cours spécialisés, vol. 4, Société Mathématique de France, 1998. | MR 1652692 | Zbl 0913.05071

[4] -, « Déterminants et intégrales de Fresnel », Ann. Inst. Fourier 49 (1999), p. 861-881. | Numdam | MR 1703428 | Zbl 0920.35042

[5] B. Duplantier & F. David - « Exact partition functions and correlation functions of multiple Hamiltonian walks on the Manhattan lattice », J. Statist. Phys. 51 (1988), p. 327-434. | MR 952941 | Zbl 1086.82501

[6] R. Forman - « Functional determinants and geometry », Invent. Math. 88 (1987), p. 447-493. | MR 884797 | Zbl 0602.58044

[7] -, « Determinants, finite-difference operators and boundary value problems », Comm. Math. Phys. 147 (1992), p. 485-526. | MR 1175491 | Zbl 0767.58043

[8] P. B. Gilkey - « Invariance Theory, the Heat Equation, and the Atiyah-Singer Index Theorem, 2nd ed. », Studies in Advanced Mathematics, 1994. | MR 1396308 | Zbl 0565.58035

[9] R. Kenyon - « The asymptotic determinant of the discrete laplacian », Acta Math. 185 (2000), p. 239-286. | MR 1819995 | Zbl 0982.05013

[10] K. Okikiolu - « Critical metrics for the determinant of the Laplacian in odd dimensions », Ann. of Math. 153 (2001), p. 471-531. | MR 1829756 | Zbl 0985.58013

[11] B. Osgood, R. Phillips & P. Sarnak - « Compact isospectral sets of surfaces », J. Funct. Anal. 80 (1988), p. 212-234. | MR 960229 | Zbl 0653.53021

[12] -, « Extremals of determinants of laplacians », J. Funct. Anal. 80 (1988), p. 148-211. | MR 960228 | Zbl 0653.53022

[13] M. Pollicott & A. C. Rocha - « A remarkable formula for the determinant of the Laplacian », Invent. Math. 130 (1997), p. 399-414. | MR 1474163 | Zbl 0896.58067

[14] D. B. Ray & I. M. Singer - « R-Torsion and the Laplacian on Riemannian Manifolds », Advances Math. 7 (1971), p. 145-210. | MR 295381 | Zbl 0239.58014

[15] M. A. Shubin - Pseudodifferential operators and spectral theory, Springer Verlag, 1980. | MR 1852334 | Zbl 0616.47040

[16] B. Simon - « Trace ideals and their applications », Lecture Note Series, vol. 35, London Mathematical Society, Cambridge University Press, 1979. | MR 541149 | Zbl 0423.47001